Posts

Safety of Psychiatric Drugs In Children According To The Drug Leaflets

Image
A quick google search of something old that I remembered from knowledge on psychiatric drug leaflets themselves...

"Use in children and adolescents under 18 years of age

Cipramil should normally not be used for children and adolescents under 18 years. Also, you should know that patients under 18 have an increased risk of side effects such as suicide attempt, suicidal thoughts and hostility (predominantly aggression, oppositional behaviour and anger) when they take this class of medicines. Despite this, your doctor may prescribe citalopram for patients under 18 because he/she decides that this is in their best interests. If your doctor has prescribed Cipramil for a patient under 18 and you want to discuss this, please go back to your doctor. You should inform your doctor if any of the symptoms listed above develop or worsen when patients under 18 are taking Cipramil. Also, the long-term safety effects concerning growth, maturation and cognitive and behavioural development of Cipra…

The European Medicines Agency Regulator Make Adding Permanent Sexual Interference From Antidepressants A Legal Requirement

The European Medicines Agency regulator have now made adding small print to the leaflets of SSRI and SNRI antidepressant medicines about the potential for permanent sexual interference after antidepressants a legal requirement from now on.
You can read more about this at Rxisk or PostSSRISexualDysfunction.blogspot.com or the media coverage at the Daily Mail or Psychology Today.

Thank you for every specialist and unwitting sufferer of this that has made this happen, and especially thank you to Proffesor David Healy and the charity RXISK for making this happen. Please look carefully down the small print on these leaflets now to make sure the warning is actually being implemented in some form.

Source: EMA, https://www.ema.europa.eu/en/documents/other/new-product-information-wording-extracts-prac-recommendations-signals-adopted-13-16-may-2019-prac_en.pdf

The Rxisk Prize Reaches $60,000

The Rxisk Prize has now raised $60,000 out of the $100,000 target to raise awareness about Post-SSRI Sexual Dysfunction. Keep it going and it will get there! It will be a significant and important milestone if it can be reached.

Ante's Story Of Chemical Castrations At The Mental Hospital

Image
Ante, 24, from Croatia tells his story of Post-SSRI Sexual Dysfunction from antipsychotics administered at the mental hospital. And the other male patients that were chemically castrated alongside him.

My friends, I don't know even how to start my story. Sorry for my bad english. You are all here probably cause of depression, you took that terrible pill and end up with PSSD but my story is different, I got sexual dysfunction because of antipsychotics, risperidone. I was young healthy boy who played football and loved girls,only two important things in my life. And one day my hell started, I got twitches of muscles and eyelid, as time was passing my symptoms were even worse, my legs start to weaken and one day I almost collapsed. I google it and found that might I have multiple sclerosis or even ASL (Stephen Hawking) and I decided to took my own life to end fear and suffering. But I failed and my sister called police and they come to my home and forcefully drive away to mental hos…

Another Young Man Given Post-SSRI Sexual Dysfunction Takes His Own Life

Image
He was just 23 years old at the time he felt he could no longer endure all the pain and suffering being iatrogenically harmed with Post-SSRI Sexual Dysfunction was having on his life and family after being prescribed mental health drugs by medical doctors, with no informed consent.


He did an interview with me one year previously when he was 22 years old about Post-SSRI Sexual Dysfunction (PSSD) and how it was affecting his life. Please take the time to see how PSSD affected him and help to spread the necessary help and awareness so no one can suffer PSSD uninformed ever again as he should never have suffered or lacked to receive support from the very mental health professional people who harmed him with without what which none of which would have been possible.

Post-SSRI Sexual Dysfunction In The Guardian

Image
There is an article in The Guardian by a woman with Post-SSRI Sexual Dysfunction from the commonly prescribed Antidepressants. She was never warned of the permanent outcome, by the prescribing (or any) doctor, or on the leaflet. She was also never informed these classes of mental health drugs are also used on paedophiles. You can read more about her article 'After taking antidepressants, my genitals felt numb' over at The Guardian.

Completed The Brighton Marathon Supporting The Campaign Against Post-SSRI Sexual Dysfunction

Image
Please continue to support the campaign and donating here. Here is the story.


Share with as many people as you can.
Related Posts Plugin for WordPress, Blogger...